# SDR DALA2022111407322

- Difficulty date: August 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 69,851 hours, 32,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 PER AMDS WORKCARD, FORECAST NUMBER 32-0557-8-0333 INSP. 32, AD FLAP TRUNNION DRV/SLIDE PANEL, LT. REP PAGE 10 ITEM/STEP 22 PERFORM A GVI OF THE SLIDING PANEL FOR CRACKED OR DAMAGE. CORRECTIVE ACTION: COMPLIED WITH WORK CARD 5751-01025-01C. (8256699)
